Log in
SHARE Metastatic Breast Cancer
2,240 members1,545 posts

Week 4 of Ibrance side effects

Hi, I'm posting this for my Mother. She's on Ibrance and Letrozole for about a year now. She seems to be tolerating it well other than the fatigue. She has noticed that on her week off (week 4) she tends to get dizzy and nauseous but not on week 1-3. Has anyone else had this problem? Is this just part of the side effects that she has to live with?

Thanks

Katie

17 Replies
oldestnewest

Hi Katie,

I am the Breast Cancer Helpline Manager at SHARE Cancer Support and the Volunteer who will be on the Helpline this Saturday, Sept. 8th, from 1:30 pm - 5:30 pm ET, Ellen, takes Ibrance. Perhaps calling having your mother call her would be helpful. The Helpline phone number is 1-844-ASK-SHARE (1-844-275-7427).

Hope she finds some relief soon!

4 likes
Reply

Hello marybv, can you reach out to anyone on share at anytime or just on Saturday the time you posted. I'm very interested to talk with someone with the same situation as me.

Reply

Hi kduck,

You can call SHARE's Breast Cancer Helpline any time. It is staffed with trained volunteers, who have had breast cancer, every day from 9:30 a.m. - 9:00 p.m. ET, and you can leave a voicemail outside of those hours and someone will return your call. The number again is 844-ASK-SHARE (844-275-7427). Hope to hear from you!

1 like
Reply

Are there people who have mbc?

Reply

Yes

Reply

Yes I am on month 13 on Letrozole and Ibrance - and just recently I started feeling just run down, dizzy and nausea. UGH. I will drink more water, what do you use for electrolytes?

Reply

good ideas! thanks

1 like
Reply

I don't know the other drinks but I would stay away from Gatorade only because it's loaded with sugar which is not good for your health, even my nurse told me to stay away from sugar. Cancer uses suger to thrive

Reply

Yes, I have those same symptoms on week 4, I’ve been on Ibrance/letrozole for 2 1/2 years now. The dizziness is random and I’ve been given a prescription for the nausea. I’ve also tolerated Ibrance well, last scan showed everything is stable, so I’ll take these little inconveniences.

3 likes
Reply

Mom's scans have also been stable and we're grateful for that. Stable is great. :)

3 likes
Reply

I do believe a gallon of water a day, Every day, is the difference. Pfizer states in literature and after reading in January I mention frequenting this site. I am 5’2” and 120 lbs and I actually drink closer to 3/4 gallon daily / made a huge difference with energy as well. Go on amazom, buy a gallon jug with spout held on black metal container. She can fill every day with filtered water and then know what she is drinking. Plus the bottle is a great daily reminder!

4 likes
Reply

Hi, Katie (sweet, caring daughter of a lucky mom)!

I've been on the same protocol since November 2017, and I do remember that for the first couple of months, it was the week OFF Ibrance in which I felt more fatigued and light-headed. It did not continue after first starting out and is probably your mom's body making a gradual adjustment to the meds.

God bless you and your mom! Linda

2 likes
Reply

Thank you all for your replies. It's nice to have someone to discuss this with. I know last week when we went for Mom's monthly checkup, the doctor told her she was slightly dehydrated. I will get her the gallon bottle from Amazon and make sure she stays hydrated. Thank you all again for insight. Katie

1 like
Reply

You've gotten good info about the water. I'm curious about the dizziness. Is it when she comes to standing from sitting, light a light-headedness? Does it change with movement? The reason I ask is that I've had vertigo my last week or the week off Ibrance several times now. The vertigo is different than lightheadedness, which can be a blood pressure and hydration issue. The vertigo for me even while laying down or moving my head in a quicker way. My dr. hadn't heard of that side effect.

Hope your mom feels better soon!!

2 likes
Reply

No hers is not from standing up too fast. She feels light headed for about 10 minutes but once she sits down for a little bit, it goes away and she goes on with her work. I told her about the drinking and she started drinking more this morning. We'll see if it helps. Good luck to you.

3 likes
Reply

I'm just going to be starting ibrance on Wednesday. Thank you for caring about your mother if my daughter is helping me also through this. Thank you for your posts they help me in my journey to.

Reply

I’ve been on Ibrance and Letrozole for 10 months and in my 3rd week, I get light headed more than dizzy .. it’s a weird feeling to describe. Almost dizzy but more that just lightvheaded. I’m that person who writes everything like that down on a calendar and it never happens in my 1st 2 weeks, but sometimes in week 3 and 4

Reply

You may also like...